# SDR DXTA2010032304050

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 1,805 hours, 1,722 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE DIFFICULT TO MODULATE & PERFORMANCE IS LESS THAN NORMAL.  BRAKE PEDAL DEFLECTION ON BOTH SIDES IS MUCH MORE THAN NORMAL OPS.  APPLIED & HELD STEADY BRAKES APPEARED TO LET GO & ADDITIONAL BRAKING DEFLECTION REQUIRED.  LONGER THAN ANTICIPATED RUNWAY REQUIRED USED ON LANDING.  INSPECTED ALL MASTER CYLINDERS, BRAKE HSG, RESERVOIRS, MIXING VALVES, PLUMBING, & ACCUMULATORS FOR EVIDENCE OF LEAKAGE.  NONE NOTED. INSPECTED BRAKE WEAR PINS, FOUND ACCEPTABLE.  PERFORMED BRAKE MIXING VALVE FUNCTIONAL CHECK;  ALL CHECKS GOOD IAW MM 32-40-00, PAGE 227.  BLED BRAKES IAW MM 32-40-00, PAGE 202. TAXIED ACFT,  BRAKING ACTION GOOD. NO OTHER DEFECTS NOTED. REF WO 10-615 FOR DETAILS.
